Translator Disclaimer
2018 Global Stability of an Economic Model with a Continuous Delay of Kaldor Type Modified
Aka Fulgence Nindjin, Tetchi Albin N’guessan, Sahoua Hypolithe Okou A Kpetihi, Kessé Tiban Tia
Int. J. Differ. Equ. 2018(SI2): 1-18 (2018). DOI: 10.1155/2018/7212795

Abstract

This paper studies continuous nonlinear economic dynamics with a continuous delay of a Kaldor type modified in dimension two. The important results are, on the one hand, the boundedness of solutions, the existence of an attractive set, and the permanence of the system and, on the other hand, the local and global stability of equilibrium points.

Citation

Download Citation

Aka Fulgence Nindjin. Tetchi Albin N’guessan. Sahoua Hypolithe Okou A Kpetihi. Kessé Tiban Tia. "Global Stability of an Economic Model with a Continuous Delay of Kaldor Type Modified." Int. J. Differ. Equ. 2018 (SI2) 1 - 18, 2018. https://doi.org/10.1155/2018/7212795

Information

Received: 7 March 2018; Revised: 13 May 2018; Accepted: 17 May 2018; Published: 2018
First available in Project Euclid: 19 September 2018

MathSciNet: MR3842712
Digital Object Identifier: 10.1155/2018/7212795

Rights: Copyright © 2018 Hindawi

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.2018 • No. SI2 • 2018
Back to Top